# SDR SWAA2012070605572

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 8,305 hours, 4,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091008
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT LENS MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
